My son is 8 yrs old and is on Aderall XR 10 mg for his ADHD. Since my son has been on meds over a year ago his appetite is pretty much gone. This particular med is a time release and is pretty much worn off by time he is home from school everyday. He still seems to never be hungry. He will eat breakfast. Not much at all for lunch and practically no dinner. He has gotten fussier with food. He does eat lots of fruits, but he is so thin. He's not losing any weight, but he's getting taller and staying the same weight. the doctor says to watch his weight to make sure he's not losing any. Is there anyone out there that has experienced anything similar. thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...